# SDR DALA1013210909

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 44,014 hours, 35,493 cycles
- Engine: Pwa JT8D219
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PHASE OF FLIGHT F/A'S NOTICED BURNED ODOR BY AFT GALLEY. CREW TURNED PACKS OFF AND ON TO DISSIPATE ODOR. ACTION DIDN'T MAKE DIFFERENCE IN ODOR ONCE ON GROUND MX INSPECTED AFT GALLEY AND AFT LAVATORIES NO TROUBLE FOUND. ON CONTROL NR C06050773, OPN 5088, TROUBLESHOT SMOKE IN CABIN FOUND ODOR ORIGINATING FROM COFFEE MAKERS ALSO NOTICED HYD ODOR IN MID CABIN. FOUND B-NUT ON LT SIDE ACTUATOR LEAKING. A DUCT BURNOUT OPN 7904 AND COALESCER BAGS WERE REPLACED. (DLM88101447)
